Zithromax Z-pak Taste Buds, Three Months, August 7, Pharmacist, Sense of Taste
Took z-pak, in March, have lost my taste buds and cannot smell anything,this is going on three months, I don't know what to do, n smell at all, no taste buds at all.
Maryannpotter - I also have lost my taste and smell I took the z pak on july 21 and this is now August 7 my doctor does not seem concerned but my pharmacist told me to go see an ent so that is what I am going to do. I would like to know if anyone else has experienced this side effect
Hargett - I have a friend that took z-pack for the flu around two years ago. Lost his sense of taste & smell also. He has been to several Drs. they can't find anything wrong. We recently met another man that also took this drug & lost his taste & smell shortly after. Was just looking to see if anyone else has had this side effect. And to see if they ever found a cure.
Ellieekp - Hi, Just wondering if your problem has gone away and what course of action you have taken? I too, suffer from loss of taste and also hearing trouble- in one ear!!! Hope you are well. EkP
Charlla - That's funny - I had also lost my sense of smell & taste from taking Zithromax. I thought this was due to the cold I had, but I see other people have also experienced this. And my hearing was affected in my good ear - I had very bad ringing after taking just 4 pills of Zithromax and now my ear feels full/cloudy and I'm missing some things said to me. Not happy about this at all...